MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO; SET, ADMINISTRATION, INTRAVASCULAR

ZYNO MEDICAL, LLC ZYNO; SET, ADMINISTRATION, INTRAVASCULAR
Model Number BX-70072-F
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of complaint history for the associated lot was conducted and no other complaints related to this failure mode were identified.The affected administration set was returned to intuvie on march 6, 2026 for evaluation.Upon inspection, it was confirmed that foreign material, identified as a hair, was present inside the sealed package.The device remains under investigation to determine the source of the contamination.
 
Event or Problem Description
A customer reported that during a pharmacist inspection, what appeared to be a hair was identified inside a sealed administration set package.The product was unopened at the time of discovery.No adverse event or patient injury was reported in association with this complaint.

Brand Name
ZYNO
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
Manufacturer Contact
fred lee
177 pine street
natick, MA 01760
5086502007
MDR Report Key24654771
Report Number3006575795-2026-01039
Device Sequence Number6087623
Product Code FPA
UDI-Device Identifier00814371020587
UDI-Public(01)00814371020587(17)260601(10)2504071
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K120685
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2026
Device Model NumberBX-70072-F
Device Catalogue NumberBX-70072-F
Device Lot Number2504071
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown